MAUDE Adverse Event Report: NEUMODX MOLECULAR NEUMODX SARS-COV-2 TEST STRIP; SARS-COV-2-COVID-19

NEUMODX MOLECULAR NEUMODX SARS-COV-2 TEST STRIP; SARS-COV-2-COVID-19
Model Number 100100
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No adverse outcomes were reported.Investigation confirmed a product malfunction.We are reporting this event in an abundance of caution due to the impact on two eua assays.
 
Event or Problem Description
Negative control for sars-cov-2 was positive on the neumodx 288 molecular system.No patient impact.
 
Additional Manufacturer Narrative
This is a follow up for report 3010729479-2021-00009 to change the product code.A recall report has been submitted to fda on may 14, 2021.

Brand Name
NEUMODX SARS-COV-2 TEST STRIP
Common Device Name
SARS-COV-2-COVID-19
Manufacturer (Section D)
NEUMODX MOLECULAR
1250 eisenhower place
ann arbor MI 48108
MDR Report Key11815550
Report Number3010729479-2021-00009
Device Sequence Number14497907
Product Code QJR
UDI-Device Identifier10814278020274
UDI-Public10814278020274
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EUA200073
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/05/2021
Device Model Number100100
Device Catalogue Number300800
Device Lot Number107058
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2021
Supplement Date Received by Manufacturer03/13/2021
Initial Report FDA Received Date05/12/2021
Supplement Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3010729479-05122021-001
Patient Sequence Number1